MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; FEMORAL COMPONENT LEFT, SMALL (2), UHMWPE, COCRMO WITH PATELLAR FLANGE

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; FEMORAL COMPONENT LEFT, SMALL (2), UHMWPE, COCRMO WITH PATELLAR FLANGE
Model Number 16-2821/22
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The prosthesis was implanted on (b)(6) 2024 while the packaging stated the expiry date as 31/01/2024.[customer].
 
Additional Manufacturer Narrative
Off label use, as the expiry date was exceeded by 12 days before use.
 
Event or Problem Description
The prosthesis was implanted on (b)(6) 2024 while the packaging stated the expiry date as (b)(6) 2024.Customer.
 
Additional Manufacturer Narrative
Off label use, as the expiry date was exceeded by 12 days before use.This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
FEMORAL COMPONENT LEFT, SMALL (2), UHMWPE, COCRMO WITH PATELLAR FLANGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19031240
Report Number3004371426-2024-00033
Device Sequence Number8120627
Product Code KRO
UDI-Device Identifier04026575392247
UDI-Public04026575392247
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number16-2821/22
Device Catalogue Number16-2821/22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale